# SDR YENA2021060300350

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 50,234 hours, 17,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2292, MIA-JFK. ODOR IN COCKPIT DURING DESCENT . MUSTY DRY SMELL COMING FROM AIR VENTS . HAPPENED TWICE AT FL 230 & 13,000 WHILE ENGINES WERE GOING TO IDLE; MX ACTION CARRIED OUT PER TASK CARD A 2117101-03. DID NOT SMELL ODOR IN COCKPIT. INSPECTED PACK DUCTS AS OUTLINED IN TSAK CARD A2117101-03. NO OIL FOUND. REPLACED R/H RECIRC FILTER PRECAUTIONARY . NOTE : ON COCKPIT ODOR REPORT PILOT INBOUND ITEM COMPLAINT OF DRY SMELL NOT OIL ODOR.
